MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is 88552701 with an expiration date of 31-jul-2026.The field service representative performed checks, a liquid flow clean, measuring cell preparations, and tests.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys cortisol ii results for approximately 20-30 patient samples on a cobas 8000 e 801 module.Only 1 example was provided.The initial result was 18.1 ug/dl.The repeated result was 35.4 ug/dl.The repeated result was obtained on another module and was believed to be correct.The samples were repeated because qc failed.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.The alarm trace showed several alarms related to sample quality ("incubation short alarm", "sample short", "abnormal aspiration (sample probe)", "sample clot detection", "cleancell short", and "reagent dsk a reagent short).The field service representative performed multiple checks and verified the instrument's performance.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24248635
Report Number1823260-2026-00368
Device Sequence Number13254469
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown